Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Suffering from vitiligo on lips, legs, elbows. Using trace zone cream. Treatment?

my 8 year old daughter has suffering from vitiligo dieses. it has been started when she was 3 yr old . it getting on eye upper side, lips , elbow , legs, no family history. she used trace zone cream only at evening sun bath. after applying it has been remove. but here from last few month again come back on different spot. please advice.
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi viligo is the toughest disease to get first option is use of trimop forte 10 mg alternate day at 7am and show to sunlight after applying placentrex lotion at 9 am and supplementation of iron daily once.use of steriods can convert unstable to stable second option is to use momate in the morning and tacrolimus in the night and supplementation of iron.the 3rd option is to try melgain lotion which is applied at night and washed off in the morning after showing it in sunlight.4th option is narrow band uvb treatment
Answered: Sat, 28 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor